MAUDE Adverse Event Report: ARTHREX, INC. SWIVELOCK, SP BC 4.75MM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SWIVELOCK, SP BC 4.75MM; NON-DEGRADABLE FIXATN FASTENER
Model Number SWIVELOCK, SP BC 4.75MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 02-feb-2026, an arthrex subsidiary employee reported via email that an ar-2324bcsp 4.75 mm biocomposite swivelock anchor had the tip of the inserter break during insertion into the bone.All broken fragments were retrieved.The procedure was completed using a replacement ar-2324bcsp 4.75 mm biocomposite swivelock anchor.There was no significant delay, no additional anesthesia was administered, and no adverse effects were reported.The issue occurred during a procedure on (b)(6) 2026, with no reported patient harm.Additional information was received on 5-feb-2026: it was confirmed that the broken piece was the self-punching eyelet of the swivelock.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 -complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause(s) of the reported failure can be attributed to a user error due to misaligned insertion, and/or excessive force used in prying/levering the device during insertion.

Brand Name
SWIVELOCK, SP BC 4.75MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24387139
Report Number1220246-2026-00662
Device Sequence Number13391521
Product Code MAI
UDI-Device Identifier00888867384514
UDI-Public(01)00888867384514(11)250203(17)290131(10)15382598
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K222263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSWIVELOCK, SP BC 4.75MM
Device Catalogue NumberAR-2324BCSP
Device Lot Number15382598
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown